# SDR HEEA063762

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE 2873 AND 2240.  REFERENCE:  RMA NR R020608.
